# SDR 2011FA0000474

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: General aviation
- Aircraft: N7170X
- Make and model: Cessna 150A
- Aircraft serial: 15059270
- Aircraft time: 3,635 hours
- Engine: Cont O200A
- Engine time: 3,635 hours
- Propeller: Mcauly 1A100MCM
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3007
- Condition: Failed
- Location: Magneto
- Part time: 23 hours
- Component: Magneto, Slick
- Component part number: 4301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTAL FAILURE OF IMPULSE COUPLING.  CAUSE TO BE DETERMINED BY FURTHER INSPECTION.
